# SDR 0003929155

- Difficulty date: October 11, 2000
- Submitted: October 20, 2000
- Operation: Air carrier
- Aircraft: N8914E
- Make and model: Doug DC-9-14
- Aircraft serial: 45831
- Aircraft time: 80,397 hours, 86,035 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY LIGHTS IN CEILING OF FIRST CLASS SECTION AND ESCAPE PATH LIGHTS IN TAIL COMPARTMENT INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IN BOTH AREAS.  OPERATIONAL CHECK NORMAL.
